Archive for Rational Mechanics and Analysis

, Volume 146, Issue 2, pp 95-127

First online:

Decay of Entropy Solutions of Nonlinear Conservation Laws

  • Gui-Qiang ChenAffiliated withDepartment of Mathematics, Lunt Hall, 2033 Sheridan Road, Northwestern University, Evanston, Illinois 60208, USA, e‐mail:
  • , Hermano FridAffiliated withInstituto de Matemática, Universidade Federal do Rio de Janeiro, Cx Postal 68530, CEP 21945-970, Rio de Janeiro, Brazil, e‐mail:

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access